# SDR 2010FA0001153

- Difficulty date: October 17, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N72BG
- Make and model: Beech E-55
- Aircraft serial: TE1198
- Engine: Cont IO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16203600
- Condition: Separated
- Location: Nlg
- Part time: 3,297 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL EXPERIENCE A CIRCUMFRENCIAL CRACK AT THE BEAD FLANGE ALLOWING THE FLANGE TO SEPARATE FROM HUB ON LANDING AND THEREBY ALLOWING TIRE TO DEPART THE WHEEL.
